HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Decay of correlations in suspension semi-flows of angle-multiplying maps

Files in This Item:
pre748.pdf261.25 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83898

Title: Decay of correlations in suspension semi-flows of angle-multiplying maps
Authors: Tsujii, Masato Browse this author
Issue Date: 2005
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 748
Start Page: 1
End Page: 17
Abstract: We consider suspension semi-flows of angle-multiplying maps on the circle. Under a $C^r$generic condition on the ceiling function, we show that there exists an anisotropic Sobolev space¥cite{BT} contained in the $L^2$ space such that the Perron-Frobenius operator for the time-$t$-map act on it and that the essential spectral radius of that action is bounded by the square root of the inverse of the minimum expansion rate. This leads to a precise description on decay of correlations, which extends the result of M. Pollicott¥cite{Po}.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69556
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University